# SDR 06FDEA03083

- Difficulty date: August 24, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 26,045 hours, 5,927 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA78191
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT, MAIN FRAME AT STA 1581 LONGERON 12L FOUND DENT SNRM NO.: N00660, MAIN DECK CARGO COMPT, DENT MAIN FRAME AT STA 1581 LONGERON 12L REPAIRED AS PER SRM 53-30-00 VOLUME I, FIGURE 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  INITIAL REPEAT INSPECTION REQUIRED ON THE NEXT 14,500 CYCLES AND REPETITIVE INSPECTION TO BE CARRIED OUT EVERY 9,500 CYCLES THEREAFTER AS PER SRM 53-30-00 VOLUME I, FIGURE 1.  ITEM TRANSFERRED TO OIL CONTROL NUMBER: 0288129.
